# SDR CALA2023052401611

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 60,020 hours, 21,742 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: NA
- Condition: Inoperative
- Location: Right Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RETRACTIBLE LANDING LIGHT INOP RETRACT MOTOR OK, LIGHT RETRACTED, ALL OTHER LANDING LIGHTS OK. PLACED ON MEL REQUEST MEL APPROVED. REMOVED AND REPLACED RT RETRACTABLE LANDING LIGHT REF. AMM 33-42-02-960-801. OPS CHK, GOOD. PLACARD REMOVED PARTS USED: 00-0586-3-0283,QTY :1
